Paper “Some subgroup embeddings in finite groups: A mini-review” published in J. Adv. Res.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero, M. F. Ragland

Some subgroup embeddings in finite groups: A mini-review

J. Adv. Res., 6(3) (2015), 359–362

http://dx.doi.org/10.1016/j.jare.2014.04.004

Abstract

In this survey paper several subgroup embedding properties related to some types of permutability are introduced and studied.

Keywords and phrases: Finite group; Permutability; S-permutability; Semipermutability; Primitive subgroup; Quasipermutable subgroup

Paper “Some subgroup embeddings in finite groups” accepted for publication in J. Adv. Res.

The following paper has been accepted for publication.

El siguiente artículo ha sido aceptado para su publicación.

El següent article ha sigut acceptat per ser publicat.

A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero, M. F. Ragland

Some subgroup embeddings in finite groups

J. Adv. Res., in press

http://dx.doi.org/10.1016/j.jare.2014.04.004

We will inform about the publication details.

Informaremos sobre los detalles de la publicación.

N’informarem sobre els detalls de la publicació.

 

Abstract: In this survey paper several subgroup embedding properties related to some types of permutability are introduced and studied.

2010 Mathematics subject classification:

20D05, 20D10, 20F16

Keywords: Finite group; Permutability; S-permutability; Semipermutability; Primitive subgroup; Quasipermutable subgroup.

 

Paper “Prefactorized subgroups in pairwise mutually permutable products” published in Ann. Mat. Pura Appl.

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

A. Ballester-Bolinches, J. C. Beidleman, H. Heineken, M. C. Pedraza-Aguilera

Prefactorized subgroups in pairwise mutually permutable subgroups

Ann. Math .Pura Appl., 192(6), 1043-1057 (2013)

http://dx.doi.org/10.1007/s10231-012-0257-y

Abstract

We continue here our study of pairwise mutually and pairwise totally permutable products. We are looking for subgroups of the product in which the given factorization induces a factorization of the subgroup. In the case of soluble groups, it is shown that a prefactorized Carter subgroup and a prefactorized system normalizer exist. A less stringent property have F-residual, F-projector and F-normalizer for any saturated formation F including the supersoluble groups.

MSC: 20D10, 20D20

Keywords: Finite group, Permutability, Factorization, Saturated formation.

Paper “Mutually permutable products and conjugacy classes” published in Monatsh. Math.

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

A. Ballester-Bolinches, John Cossey, Yangming Li

Mutually permutable products and conjugacy classes

Monatsh. Math., 170, 305-310 (2013)

http://dx.doi.org/10.1285/i15900932v33n1p89

Abstract

A subgroup A of a finite group G is said to be S-permutably embedded in G if for each prime p dividing the order of A, every Sylow p-subgroup of A is a Sylow p-subgroup of some S-permutable subgroup of G. In this paper we determine how the S-permutable embedding of several families of subgroups of a finite group influences its structure

Keywords: Finite group, Permutability, S-permutability, Maximal subgroups,
Minimal subgroups

Mathematics Subject Classification (2010): 20D05, 20D10, 20D35, 20F17

Paper “On S-permutably embedded subgroups of finite groups” to appear in Monatsh. Math.

The following paper has been accepted for publication. We will inform about the publication details.

El siguiente artículo ha sido aceptado para su publicación. Informaremos sobre los detalles bibliográficos.

El següent article ha sigut acceptat per a la seua publicació. N’informarem sobre els detalls bibliogràfics.

A. Ballester-Bolinches,  Yangming Li

On S-permutably embedded subgroups of finite groups

Monatsh. Math.

http://dx.doi.org/10.1007/s00605-013-0497-y

Abstract: A subgroup A of a finite group G is said to be S-permutably embedded in G if for each prime p dividing the order of A, every Sylow p -subgroup of A is a Sylow p-subgroup of some S-permutable subgroup of G. In this paper we determine how the S-permutable embedding of several families of subgroups of a finite group influences its structure.

Keywords: Finite groups, permutability, S-permutability, maximal subgroups, minimal subgroups
Mathematics Subject Classification: 20D05, 20D10, 20D35, 20F17

Paper “On S-permutably embedded subgroups of finite groups” to appear in Monats. Math.

The paper

A. Ballester-Bolinches, Yangming Li

On S-permutably embedded subgroups of finite groups

will be published in Monatshefte für Mathematik. It is available through

http://dx.doi.org/10.1007/s00605-013-0497-y

We will inform about the publication details. See abstract below.

 

El artículo

A. Ballester-Bolinches, Yangming Li

On S-permutably embedded subgroups of finite groups

será publicado en Monatshefte für Mathematik. Está disponible en

http://dx.doi.org/10.1007/s00605-013-0497-y

Informaremos sobre los detalles de publicación. Véase el resumen al final.

 

 

L’article

A. Ballester-Bolinches, Yangming Li

On S-permutably embedded subgroups of finite groups

serà publicat en Monatshefte für Mathematik. Està disponible a

http://dx.doi.org/10.1007/s00605-013-0497-y

Informarem sobre els detalls de publicació. Vegeu el resum al final.

Abstract

A subgroup A of a finite group G is said to be S-permutably embedded in G if for each prime p dividing the order of A, every Sylow p-subgroup of A is a Sylow p-subgroup of some S-permutable subgroup of G. In this paper we determine how the S-permutable embedding of several families of subgroups of a finite group influences its structure

Keywords: Finite group, Permutability, S-permutability, Maximal subgroups,
Minimal subgroups

Mathematics Subject Classification (2000): 20D05, 20D10, 20D35, 20F17

 

Publication data for “Maximal subgroups and PST-groups” in Cent. Eur. Math. J.

Central European Journal of MathematicsWe now have the issue and page numbers for the paper we mentioned in http://permut.blogs.uv.es/2013/03/15/paper-maximal-subgroups-and-pst-groups/.

Adolfo Ballester-Bolinches, James C. Beidleman, Ramón Esteban-Romero, Vicent Pérez-Calabuig

Maximal subgroups and PST-groups

Centr. Eur. J. Math., 11(6), 2013, 1078-1082,

available on http://dx.doi.org/10.2478/s11533-013-0222-z.

Abstract:

A subgroup H of a group G is said to permute with a subgroup K of G if HK is a subgroup of G. H is said to be permutable (resp. S-permutable) if it permutes with all the subgroups (resp. Sylow subgroups) of G. Finite groups in which permutability (resp. S-permutability) is a transitive relation are called PT-groups (resp. PST-groups). PT-, PST- and T-groups, or groups in which normality is transitive, have been extensively studied and characterised. Kaplan [Kaplan G., On T-groups, supersolvable groups, and maximal subgroups, Arch. Math. (Basel), 2011, 96(1), 19–25] presented some new characterisations of soluble T-groups. The main goal of this paper is to establish PT- and PST-versions of Kaplan’s results, which enables a better understanding of the relationships between these classes.

MSC:  20D05, 20D10, 20E15, 20E28, 20F16
Keywords: Finite groups • Permutability • Sylow-permutability • Maximal subgroups • Supersolubility

(c) Versita Sp. z. o. o. and Springer

 

Paper “Maximal subgroups and PST-groups” to appear in Cent. Eur. Math. J.

Central European Journal of MathematicsThe paper

Adolfo Ballester-Bolinches, James C. Beidleman, Ramón Esteban-Romero, Vicent Pérez-Calabuig

Maximal subgroups and PST-groups

Centr. Eur. J. Math., in press

is now available on http://dx.doi.org/10.2478/s11533-013-0222-z.

Abstract:

A subgroup H of a group G is said to permute with a subgroup K of G if HK is a subgroup of G. H is said to be permutable (resp. S-permutable) if it permutes with all the subgroups (resp. Sylow subgroups) of G. Finite groups in which permutability (resp. S-permutability) is a transitive relation are called PT-groups (resp. PST-groups). PT-, PST- and T-groups, or groups in which normality is transitive, have been extensively studied and characterised. Kaplan [Kaplan G., On T-groups, supersolvable groups, and maximal subgroups, Arch. Math. (Basel), 2011, 96(1), 19–25] presented some new characterisations of soluble T-groups. The main goal of this paper is to establish PT- and PST-versions of Kaplan’s results, which enables a better understanding of the relationships between these classes.

MSC:  20D05, 20D10, 20E15, 20E28, 20F16
Keywords: Finite groups • Permutability • Sylow-permutability • Maximal subgroups • Supersolubility

(c) Versita Sp. z. o. o. and Springer

We will inform about the volume and issue this paper is officially published.